# SDR P5CA9500091

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RIGHT SIDE FORWARD LOWER STRAP IS DAMAGED AT NS. 128.  NEW STRAP FABRICATED AS PER SRM 54-10-02 AND INSTALLED AS PER SRM 51-30-02.
